18 February 2021 Posted By : Edited by Peggy Chan

COVID-19: Moderna Vaccine sends Facebook user into medical trauma

The following is quoted from a Facebook group:

My story for now & this hard for me considering this is a public group but hear me out. I got my first dose of the Moderna shot on 01/07. The first few days I was perfectly fine other than the normal arm pain. I was tired too which seems somewhat normal. Nearly three weeks later I'm not doing so well. Here I sit really debating writing this because I will not put up with the "I told you so's", "how can someone be that stupid" or "why would you that to your self." I'm one that is usually pro vaccinating but I will not be receiving the second dose of Moderna. Here are my current symptoms:

- Fatigue.
- Right side arm and leg weakness that also feels like a burning, tingling & heavy sensation.
- Joint pain that's severe in mostly every joint in body.
- Lower back pain.
- Lower abdominal pain.
- Headache.
- Nausea.
- Anytime I eat my abdominal pain and nausea is worse.

I'm worried the ER won't help me so I haven't called 911 or even gone there yet. Please don't make me feel any more stupid than I already feel. I'm not okay. Currently laying in here a ton of pain & about to be in tears.

Edit to add: I've tested negative for COVID twice.

Edit #2: I'm 33. Past Hx of endometriosis and Lyme Disease. Im just now going into the ER. Y'ALL past Hx means the past in regards to Lyme. Also, since some think they know 100% what they're talking about I have had a hysterectomy. Endo also has not yet been classified as an autoimmune disease.

Edit #3 Had blood work drawn and a CT. Probably will all be normal.

Edit #4: being admitted to the hospital under Neurologist orders.

Edit #5 So far I'm being diagnosed with hemiplegic migraines that cause MS/stroke type symptoms. Doctor does believe the vaccine may have exacerbated my symptoms (Neurologist). Still 100% ruling out a stroke. I had a weird reaction to the contrast & started seeing spotters in my eyes & legit panicked. A GI doctor and Internist will be seeing me. I've been on Dilaudid every 4-6 hours.

Edit #6 After some awful shares & awful comments elsewhere I had debated on deleting this entire post. Its been hard for me not to. Anyway, I am home now. I saw internal medicine & found out I have some issues with my kidneys now too. Not even sure if that's vaccine related. Although, I never had issues before. My lower abdominal pain is getting better. My nausea isn't constant. My joint pain isn't constant either. I'm praying it continues to get better overtime. Still not getting the second dose of Moderna.

views : 104 | images : 1 | Bookmark and Share


Enter your comment below



Leave a Reply

TORONTO BOOK PUBLISHING

Most Popular

NewsABC Technologies Holdings Inc. Begins Trading on the Toronto Stock Exchange

TORONTO--(BUSINESS WIRE)--ABC Technologies Holdings Inc. (“ABC Technologies”, “ABC”, or th [...]

03 March 2021

NewsBusiness Report: LCBO & Cineplex dropping bonus points

The Air Miles card will no longer be accepted at the LCBO, while Cineplex will be awarding fewer [...]

03 March 2021

NewsMost actively traded companies on the TSX

TORONTO — Some of the most active companies traded Monday on the Toronto Stock Exchange: Toront [...]

03 March 2021